# SDR PCAA0108077

- Difficulty date: August 1, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 21,240 hours, 23,337 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGM- DURING ROUTINE MAINTENANCE VISIT 1 SECTION OF EMERGENCY PATHWAY LIGHTS FOUND INOPERATIVE.  OPEN CIRCUIT REPAIRED UNDER CENTER AISLE FLOOR.  AIRCRAFT RETURNED TO SERVICE.
